Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :30 Issue : 1 2003      Add To Cart                                                                    Download

Some asymptotic stability properties of extreme order statistics under power normalization

Auther : H. M. BARAKAT AND E. M. NIGM

 Department of Mathematics, Faculty of Science, Zagazig Univ. Zagazig, Egypt

E-mail:  hbarakat2@hotmail.com

ABSTRACT

In this paper the continuation of the restricted convergence of the power normalized extreme order statistics, on the half-line of real numbers to the whole-line, is proved under general conditions. Moreover, the continuation property of the power normalized extremes, with random sample indices, is proved in an important practical case.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55672

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law